# SDR IPXA2573142

- Difficulty date: March 28, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 22,145 hours, 14,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37511
- Condition: Gouged
- Location: Bs 1633 S13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, ACFT DAMAGE, GOUGE FROM STR 13L TO STR 19L AT BS 1633. EXTERIOR SKIN REPAIRED IAW EA 120481 IR DATED 04/18/12 AND EO B757-5330-46742-A.
